AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Blood Pressure/roid question
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 5
Join Date: Nov 2008
Location: house
Blood Pressure/roid question - 12-04-2008, 11:39 PM

I have been somewhat out of lifting the last few years and mostly just doing some recreational things here and there..... also eating lots of spicy foods and getting into the beer routine too much!

My blood pressure used to always be perfect.... until recently. I went past the pre-hypertension stage and have been at stage 1 hypertension long enough where my doc finally put me on some medication. They are basically a water pill, and yes, YOU HAVE TO PISS A LOT!

To get to the point, I have been back getting into things and lifting heavy again. I do remember how my heart and chest would feel the first couple of weeks on a heavy cycle of test and dbol and I'm wondering what my happen???

Has anyone else in here been diagnosed with any level of high blood pressure??? While the medication has lowered it slightly, mine is still in the "pre-hypertension" stage. Is it safe for me to go on a cycle??? How does the water retention of roids effect my body with this piss pill I'm currently on???

Any info would be helpful!

THANKS!
   
Reply With Quote
Old
  (#2)
AnaSCI VET
 
Online
Posts: 4,211
Join Date: Aug 2005
Lightbulb 12-05-2008, 09:22 PM

Quote:
Originally Posted by studmuffin View Post
I have been somewhat out of lifting the last few years and mostly just doing some recreational things here and there..... also eating lots of spicy foods and getting into the beer routine too much!

My blood pressure used to always be perfect.... until recently. I went past the pre-hypertension stage and have been at stage 1 hypertension long enough where my doc finally put me on some medication. They are basically a water pill, and yes, YOU HAVE TO PISS A LOT!

To get to the point, I have been back getting into things and lifting heavy again. I do remember how my heart and chest would feel the first couple of weeks on a heavy cycle of test and dbol and I'm wondering what my happen???

Has anyone else in here been diagnosed with any level of high blood pressure??? While the medication has lowered it slightly, mine is still in the "pre-hypertension" stage. Is it safe for me to go on a cycle??? How does the water retention of roids effect my body with this piss pill I'm currently on???

Any info would be helpful!

THANKS!
I do know this...for myself personally running an AI with my cycle (ARIMIDEX,LETROZOLE,) my blood pressure stays in very good range. perhaps from much less water retention.
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
Offline
Posts: 5
Join Date: Nov 2008
Location: house
12-06-2008, 11:53 AM

Ok, great! And thanks! I guess I was just a little concerned about mixing the two, especially since I actually got the BP meds prescribed. I'll give a cycle a shot in about a month or two and monitor things pretty well. Probably just some light test and dbol or anavar maybe.

And actually, if anyone else wants to chime in the actual drug I am on is triam hctz 37.5 25. I know I should DEFINITELY avoid any other diuretics and potassium supplements while on, but I recently ran across a drug listing site that said I should tell my doctor if I am taking this:

"steroids (prednisone and others)"

WTF is prednisone??? What do you think they mean by "others"???

I know, I know, I'm freaking out here, but when it comes to my heart I don't want to mess around.

I guess I could ask this a lot easier. Does anyone in here already have high BP and then still went on a cycle anyway???
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 03:26 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.